Alert archive / Oregon / High Wind Warnings in 2011

High Wind Warning 7, NWS Portland, OR

March 9, 2011

NWS Portland, OR issued this high wind warning at Mar 9, 2011, 8:24 AM PST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 9, 2011, 8:24 AM PST (16:24 UTC)
Expired
Mar 9, 2011, 12:00 PM PST
In force
4 hr
Issued by
NWS Portland, OR

The text

As transmitted, in the capitals the NWS used until 2016.

313 
WWUS76 KPQR 091624
NPWPQR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
824 AM PST WED MAR 9 2011

ORZ001-002-WAZ021-100030-
/O.NEW.KPQR.HW.W.0007.110309T1624Z-110309T2000Z/
/O.CON.KPQR.HW.A.0004.110310T1400Z-110311T0000Z/
NORTH OREGON COAST-CENTRAL OREGON COAST-SOUTH WASHINGTON COAST-
INCLUDING THE CITIES OF...ASTORIA...CANNON BEACH...TILLAMOOK...
NETARTS...PACIFIC CITY...LINCOLN CITY...NEWPORT...
CAPE FOULWEATHER...YACHATS...FLORENCE...RAYMOND...LONG BEACH...
CAPE DISAPPOINTMENT
824 AM PST WED MAR 9 2011

...HIGH WIND WARNING IN EFFECT UNTIL NOON PST TODAY NEAR BEACHES
AND HEADLANDS FOR THE SOUTH WASHINGTON...AND THE NORTH AND
CENTRAL OREGON COASTS...

...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY AFTERNOON FOR THE SOUTH WASHINGTON...AND THE
NORTH AND CENTRAL OREGON COASTS...


THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A HIGH WIND
WARNING NEAR BEACHES AND HEADLANDS...WHICH IS IN EFFECT UNTIL
NOON PST TODAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY
MORNING THROUGH THURSDAY AFTERNOON. 

* WINDS: SOUTH WINDS 40 TO 50 MPH WITH GUSTS TO 70 MPH THIS
  MORNING AND EARLY AFTERNOON AT BEACHES AND HEADLANDS WITH SOUTH
  WIND OF 35 MPH WITH GUSTS TO 55 MPH IN THE COASTAL COMMUNITIES. WINDS
  WILL DECREASE LATER THIS AFTERNOON AS A COLD FRONT PASSES. SOUTH
  WIND IS EXPECTED TO INCREASE AGAIN MID THURSDAY MORNING THROUGH
  THURSDAY AFTERNOON REACHING SPEEDS OF 35 TO 45 MPH WITH GUSTS TO
  65 MPH AT HEADLANDS AND BEACHES...AND SOUTH WIND 25 TO 35 MPH
  WITH GUSTS TO 60 MPH AT COASTAL COMMUNITIES.

* TIMING: THE PEAK WINDS AT THE BEACHES AND HEADLANDS ARE EXPECTED
  THIS MORNING AND EARLY THIS AFTERNOON. PEAK WINDS AT THE
  HEADLANDS AND COASTAL COMMUNITIES THURSDAY WILL BE FROM MID
  MORNING THROUGH AFTERNOON.

* LOCATIONS INCLUDE: LINCOLN CITY...NEWPORT...CAPE 
  FOULWEATHER...YACHATS...FLORENCE...ASTORIA... CANNON BEACH...
  TILLAMOOK...NETARTS...PACIFIC CITY... RAYMOND...LONG BEACH...
  CAPE DISAPPOINTMENT 

* IMPACTS: A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A 
  HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 
  MPH... OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO 
  MONITOR THE LATEST FORECASTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
2 follow-up statements
233 
WWUS76 KPQR 091631 CCA
NPWPQR

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE PORTLAND OR
827 AM PST WED MAR 9 2011

ORZ001-002-WAZ021-100045-
/O.COR.KPQR.HW.W.0007.110309T1627Z-110309T2000Z/
/O.COR.KPQR.HW.A.0004.110310T1400Z-110311T0000Z/
NORTH OREGON COAST-CENTRAL OREGON COAST-SOUTH WASHINGTON COAST-
INCLUDING THE CITIES OF...ASTORIA...CANNON BEACH...TILLAMOOK...
NETARTS...PACIFIC CITY...LINCOLN CITY...NEWPORT...
CAPE FOULWEATHER...YACHATS...FLORENCE...RAYMOND...LONG BEACH...
CAPE DISAPPOINTMENT
827 AM PST WED MAR 9 2011

...HIGH WIND WARNING IN EFFECT UNTIL NOON PST TODAY NEAR BEACHES
AND HEADLANDS FOR THE SOUTH WASHINGTON...AND THE NORTH AND
CENTRAL OREGON COASTS...

...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY AFTERNOON FOR THE SOUTH WASHINGTON...AND THE
NORTH AND CENTRAL OREGON COASTS...


THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A HIGH WIND
WARNING NEAR BEACHES AND HEADLANDS...WHICH IS IN EFFECT UNTIL
NOON PST TODAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY
MORNING THROUGH THURSDAY AFTERNOON. 

* WINDS: SOUTH WINDS 40 TO 50 MPH WITH GUSTS TO 70 MPH THIS
  MORNING AND EARLY AFTERNOON AT BEACHES AND HEADLANDS WITH SOUTH
  WIND OF 35 MPH WITH GUSTS TO 55 MPH IN THE COASTAL COMMUNITIES. WINDS
  WILL DECREASE LATER THIS AFTERNOON AS A COLD FRONT PASSES. SOUTH
  WIND IS EXPECTED TO INCREASE AGAIN MID THURSDAY MORNING THROUGH
  THURSDAY AFTERNOON REACHING SPEEDS OF 35 TO 45 MPH WITH GUSTS TO
  65 MPH AT HEADLANDS AND BEACHES...AND SOUTH WIND 25 TO 35 MPH
  WITH GUSTS TO 60 MPH AT COASTAL COMMUNITIES.

* TIMING: THE PEAK WINDS AT THE BEACHES AND HEADLANDS ARE EXPECTED
  THIS MORNING AND EARLY THIS AFTERNOON. PEAK WINDS AT THE
  HEADLANDS AND COASTAL COMMUNITIES THURSDAY WILL BE FROM MID
  MORNING THROUGH AFTERNOON.

* LOCATIONS INCLUDE: LINCOLN CITY...NEWPORT...CAPE 
  FOULWEATHER...YACHATS...FLORENCE...ASTORIA... CANNON BEACH...
  TILLAMOOK...NETARTS...PACIFIC CITY... RAYMOND...LONG BEACH...
  CAPE DISAPPOINTMENT 

* IMPACTS: HIGH WINDS ALONG THE COASTAL HEADLANDS AND BEACHES WILL
  CREATE HAZARDOUS CONDITIONS FOR PEOPLE WALKING...CAMPING AND
  EXPLORING ALONG IN EXPOSED AREAS. HIGH WINDS THURSDAY IN THE
  COASTAL COMMUNITIES COULD LEAD TO  PROPERTY DAMAGE AND ARE A
  HAZARD TO HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
621 
WWUS76 KPQR 091958
NPWPQR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
1158 AM PST WED MAR 9 2011

ORZ001-002-WAZ021-100400-
/O.EXP.KPQR.HW.W.0007.000000T0000Z-110309T2000Z/
/O.CON.KPQR.HW.A.0004.110310T1400Z-110311T0000Z/
NORTH OREGON COAST-CENTRAL OREGON COAST-SOUTH WASHINGTON COAST-
INCLUDING THE CITIES OF...ASTORIA...CANNON BEACH...TILLAMOOK...
NETARTS...PACIFIC CITY...LINCOLN CITY...NEWPORT...
CAPE FOULWEATHER...YACHATS...FLORENCE...RAYMOND...LONG BEACH...
CAPE DISAPPOINTMENT
1158 AM PST WED MAR 9 2011

...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY AFTERNOON FOR THE SOUTH WASHINGTON...AND THE NORTH AND
CENTRAL OREGON COASTS...

...HIGH WIND WARNING WILL EXPIRE AT NOON PST TODAY NEAR BEACHES
AND HEADLANDS FOR THE SOUTH WASHINGTON...AND THE NORTH AND
CENTRAL OREGON COASTS...


THE HIGH WIND WARNING NEAR BEACHES AND HEADLANDS WILL EXPIRE AT
NOON PST TODAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY
MORNING THROUGH THURSDAY AFTERNOON. 


* WINDS: SOUTHWEST WINDS WILL DECREASE THIS AFTERNOON TO 20 TO 30
  MPH WITH A FEW GUSTS TO 45 MPH AT THE BEACHES AND HEADLANDS.
  SOUTH WIND IS EXPECTED TO INCREASE AGAIN MID THURSDAY MORNING
  THROUGH THURSDAY AFTERNOON REACHING SPEEDS OF 35 TO 45 MPH WITH
  GUSTS TO 65 MPH AT HEADLANDS AND BEACHES...WITH SOUTH WIND 25
  TO 35 MPH WITH GUSTS TO 60 MPH AT COASTAL COMMUNITIES.

* TIMING: PEAK WINDS AT THE HEADLANDS AND COASTAL COMMUNITIES
  THURSDAY WILL BE FROM MID MORNING THROUGH AFTERNOON.

* LOCATIONS INCLUDE: LINCOLN CITY...NEWPORT...CAPE 
  FOULWEATHER...YACHATS...FLORENCE...ASTORIA... CANNON BEACH...
  TILLAMOOK...NETARTS...PACIFIC CITY... RAYMOND...LONG BEACH...
  CAPE DISAPPOINTMENT 

* IMPACTS: HIGH WINDS ALONG THE COASTAL HEADLANDS AND BEACHES WILL
  CREATE HAZARDOUS CONDITIONS FOR PEOPLE WALKING...CAMPING AND
  EXPLORING ALONG IN EXPOSED AREAS. HIGH WINDS THURSDAY IN THE
  COASTAL COMMUNITIES COULD LEAD TO PROPERTY DAMAGE AND ARE A
  HAZARD TO HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Portland, OR wrote its last area forecast discussion before this high wind warning went out at Mar 9, 2:53 AM PST, 5 hours 31 minutes earlier.

Area forecast discussion, Mar 9, 2:53 AM PST, 5 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PORTLAND OR
249 AM PST WED MAR  9 2011

.SYNOPSIS...AN OCCLUDED FRONT GETS HUNG UP ACROSS THE NORTH AND WEST
KEEPING WET CONDITIONS TODAY. A STRONG COLD FRONT THEN MOVES THROUGH
ON THURSDAY BRINGING RAIN AND MOUNTAIN SNOW ALONG WITH STRONG WINDS
FOR THE COAST...AND POSSIBLY FOR THE VALLEY THU AFTERNOON AND
EVENING. WILL LIKELY HAVE A BREAK ON FRI...BUT MORE UNSETTLED
WEATHER ON TAP FOR THE WEEKEND AND INTO NEXT WEEK.

&&

.SHORT TERM...NEXT TWO SYSTEMS TO AFFECT THE AREA TODAY THROUGH
THURSDAY FOLLOWED BY A BIT OF A BREAK FRIDAY.  SATELLITE SHOWS THE
LOW WITH TODAYS SYSTEM NEAR 135W OFF THE WA COAST HEADING TOWARD THE
QUEEN CHARLOTTES. ASSOCIATED OCCLUDED FRONT STALLS OVER THE WESTERN
PORTIONS OF THE FORECAST AREA LATER TODAY AS THE UPSTREAM SYSTEM
SLOWS ITS PROGRESS...SO COAST AND COAST RANGE ZONE WILL GET A DECENT
DOSE OF RAIN. SHOULD BE A WINDY DAY AT THE COAST BUT HIGH WINDS NOT
LIKELY.

ATTENTION SHIFTS TO RATHER STRONG FRONT THAT WILL MOVE THROUGH
THU. THIS FRONT WILL BRING A MIX OF SUBSTANTIAL RAIN AND
SNOW...ALONG WITH A STRONGER BOUT OF WINDS FOR THE COAST...AND A NICE
SHOT OF WINDS FOR THE VALLEY THU AFTERNOON INTO THU EVENING. THIS
SYSTEM FOLLOWING A SIMILAR TRACK AS THE TODAYS SYSTEM BUT SHOULD BE A
LITTLE CLOSER TO US GIVEN ITS SLIGHTLY FURTHER SOUTH ORIGIN AND
TRACK OF THE JETSTREAM. EVEN THROUGH GFS IS A BIT WEAKER THAN
EARLIER RUNS...THE CURRENT ECMWF AND NAM ARE STRONGER SO HAVE ENOUGH
CONFIDENCE TO ISSUE A HIGH WIND WATCH FOR THE COASTAL ZONES FOR THU.
STILL HAVE TO MONITOR WINDS FOR THE INTERIOR LOWLANDS THU ESPECIALLY
IF THE NAM SOLUTION WORKS OUT...BUT THIS WOULD BE WIND ADVISORY
CRITERIA.

SIGNIFICANT RAINS...1"-2" NOT OUT OF THE QUESTION FOR THE COAST/COAST
RANGE AND OTHER LOCALES...POSSIBLY HIGHER AMOUNTS...WITH 0.75"-1" OR
SO FOR THE VALLEY TROUGH THU. SNOW LEVELS WILL REMAIN ABOVE THE
PASSES INITIALLY...BUT THEN COME DOWN AS THE COLD FRONT MOVES THROUGH
DURING THE DAY ON THU. LOOKING LIKE DECENT SNOW AMOUNTS FOR THE
CASCADES...WITH ADVISORY AMOUNTS LOOKING PRETTY GOOD...POSSIBLY
WARNING LEVELS IN S WA. SO THIS WILL BEAR WATCHING.

.LONG TERM...FRIDAY AND BEYOND...QUIETER CONDITIONS SETTLE IN FOR
FRIDAY. WITH SFC HIGH PRES BUILDING IN FROM S TO N. THE EXTENDED
PERIOD REMAINS GENERALLY ACTIVE AND UNSETTLED...WITH ANOTHER MORE
ORGANIZED FRONT COMING IN ON SATURDAY...WITH MODEL TIMING VARYING
FROM ANYWHERE FROM 12-18 HRS...THEN A POTENTIAL BREAK ON SUN...WITH
MORE ACTIVE WEATHER NEXT WEEK AS THE JET CONTINUES TO AIM SYSTEMS AT
THE NW AND THE MEAN UPPER TROUGH REMAINING PRETTY MUCH IN PLACE. KMD
&&

.AVIATION...AREAS OF MVFR CONDITIONS WILL CONTINUE IN THE
INTERIOR THIS MORNING WITH A MIX OF MVFR AND IFR ALONG THE COAST.
CONDITIONS WILL LIKELY IMPROVE TO VFR INLAND LATE THIS AFTERNOON
INTO THE EVENING AS A FRONTAL SYSTEM LIFTS NORTH OF THE AREA.
EXPECT WINDY CONDITIONS ALONG THE COAST TODAY AND TONIGHT.

KPDX AND APPROACHES...MVFR CONDITIONS WILL CONTINUE THIS MORNING
AS A WARM FRONT MOVES THROUGH. CONDITIONS WILL LIKELY IMPROVE TO
VFR AFTER 22Z AS THE FRONTAL SYSTEM HANGS UP NORTH OF THE
TERMINAL.

&&

.MARINE...SOLID GALES ARE EXPECTED TODAY. ANOTHER FRONTAL SYSTEM
SHOULD BRING ANOTHER ROUND OF GALES FOR TONIGHT INTO THU. WENT AHEAD
AND EXTENDED THE GALE WARNING THROUGH EARLY THU EVENING TO COVER
BOTH OF THESE SYSTEMS. SEAS WILL BUILD TO ABOVE 10 FT THIS
MORNING...REMAINING IN THE MID TEENS FOR MOST OF THE UPCOMING
WEEK.

&&

.PQR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WATCH FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON
     FOR CENTRAL OREGON COAST-NORTH OREGON COAST.

WA...HIGH WIND WATCH FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON
     FOR SOUTH WASHINGTON COAST.

PZ...GALE WARNING UNTIL 7 PM PST THURSDAY FOR COASTAL WATERS FROM
     CAPE SHOALWATER WA TO CASCADE HEAD OR OUT 10 NM-COASTAL
     WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM-WATERS
     FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO 60 NM-
     WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM.

     SMALL CRAFT ADVISORY FOR ROUGH BAR UNTIL 9 AM PST THIS MORNING
     FOR COLUMBIA RIVER BAR.

     SMALL CRAFT ADVISORY FOR ROUGH BAR FROM 4 PM THIS AFTERNOON TO 4
     AM PST THURSDAY FOR COLUMBIA RIVER BAR.

&&

MORE WEATHER INFORMATION ONLINE AT...
HTTP://WEATHER.GOV/PORTLAND

THIS DISCUSSION IS FOR NORTHWEST OREGON AND SOUTHWEST WASHINGTON FROM
THE CASCADE CREST TO 60 NAUTICAL MILES OFFSHORE. THE AREA IS COMMONLY
REFERRED TO AS THE FORECAST AREA.
Hazardous weather outlook, Mar 9, 5:40 AM PST, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PORTLAND OR
540 AM PST WED MAR 9 2011

ORZ003>014-WAZ019-020-022-023-039-040-101615-
COAST RANGE OF NORTHWEST OREGON-
CENTRAL COAST RANGE OF WESTERN OREGON-LOWER COLUMBIA-
GREATER PORTLAND METRO AREA-CENTRAL WILLAMETTE VALLEY-
SOUTH WILLAMETTE VALLEY-WESTERN COLUMBIA RIVER GORGE-
NORTHERN OREGON CASCADE FOOTHILLS-NORTHERN OREGON CASCADES-
CASCADE FOOTHILLS IN LANE COUNTY-CASCADES IN LANE COUNTY-
UPPER HOOD RIVER VALLEY-SOUTH WASHINGTON CASCADES-WILLAPA HILLS-I-
5 CORRIDOR IN COWLITZ COUNTY-GREATER VANCOUVER AREA-
SOUTH WASHINGTON CASCADE FOOTHILLS-
540 AM PST WED MAR 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WINDY THURSDAY AFTERNOON WITH GUST 30 TO 40 MPH POSSIBLE IN THE
LOWLANDS...AND TO 50 MPH FOR THE MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT LIKELY BE NEEDED TODAY.

ORZ001-002-WAZ021-101615-
NORTH OREGON COAST-CENTRAL OREGON COAST-SOUTH WASHINGTON COAST-
540 AM PST WED MAR 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HIGH WIND WATCH FROM 6 AM TO 4 PM THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT LIKELY BE NEEDED TODAY.

PZZ250-255-270-275-101615-
COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT
10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM-
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO
60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM-
540 AM PST WED MAR 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

GALE WARNING IN EFFECT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

GALE WARNING IN EFFECT THROUGH THURSDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT LIKELY BE NEEDED TODAY.

The office that day

Everything else NWS Portland, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 8:35 PM PSTSmall Craft Advisory for Rough BarPQR12 hr
Mar 9, 2:52 AM PSTSmall Craft Advisory for Rough BarPQR11 days
Mar 9, 3:32 AM PSTHigh Wind WatchPQR11 hr
Mar 9, 2:35 PM PSTHigh Wind WarningPQR25 hr
Mar 9, 2:35 PM PSTWinter Storm WarningPQR31 hr
Mar 9, 2:35 PM PSTWinter Weather AdvisoryPQR31 hr

Nearby

High Wind Warnings in Oregon, 2011High Wind Warnings in Washington, 2011Every high wind warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.